On a Class of Generalized Gelfand Pairs.

G. van Dijk

Mathematische Zeitschrift (1986)

  • Volume: 193, page 581-594
  • ISSN: 0025-5874; 1432-1823

How to cite


Dijk, G. van. "On a Class of Generalized Gelfand Pairs.." Mathematische Zeitschrift 193 (1986): 581-594. <http://eudml.org/doc/173806>.

author = {Dijk, G. van},
journal = {Mathematische Zeitschrift},
keywords = {pseudo-Riemannian symmetric space; generalized Gelfand pairs},
pages = {581-594},
title = {On a Class of Generalized Gelfand Pairs.},
url = {http://eudml.org/doc/173806},
volume = {193},
year = {1986},

AU - Dijk, G. van
TI - On a Class of Generalized Gelfand Pairs.
JO - Mathematische Zeitschrift
PY - 1986
VL - 193
SP - 581
EP - 594
KW - pseudo-Riemannian symmetric space; generalized Gelfand pairs
UR - http://eudml.org/doc/173806
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.